On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
. Links
- Call of interest for positions in mathematics at SISSA
- Public Calls for Professors
- Temporary Researchers
- Temporary Technologists
- Research Fellowships
- Open positions in MathLab
- SISSA Mathematical Fellowships
- PhD Scolarships
- SIS Fellowships
- Pre-PhD Fellowships
- MSc in Mathematics
- Master Degree in Data Science and Scientific Computing
- Professional Master Courses
- SISSA Mathematics Medals
- SISSA Springer Series
Upcoming events
-
Emanuele Zangrando
TBA
Friday, April 11, 2025 - 14:00
-
Veronica Felli, Roberta Ghezzi, Annamaria Ortu
SISSA Women in Mathematics 2025
Monday, April 14, 2025 - 14:15
-
Mourad Oulghelou
TBA
Wednesday, April 16, 2025 - 14:00
-
Deniz Begzin
TBA
Wednesday, April 23, 2025 - 14:00
Today's Lectures
-
14:00 to 16:00
-
14:00 to 16:00
Recent publications
-
G.P. Leonardi; G. Saracco,Rigidity and trace properties...
-
S. Bianchini; G.Maria Leccese,Existence and blow-up for non-...
-
M. Berti; S. Cuccagna; F. Gancedo; S. Scrobogna,Paralinearization and extended...
-
S. Salavatidezfouli; A. Nikishova; D. Torlo; M. Teruzzi; G. Rozza,Computations for Sustainabilit...